# SDR 99ZZZM448

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Engine Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE AFT INBOARD FAN DOOR INNER TITANIUM SKIN CHAFED THROUGH.  REPLACED PAN AND PATCHED SMALL AREA 2.25 BY 3.5 USING TAZ PER PSI.  (M)
